# SDR DALA1034929855

- Difficulty date: December 4, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 79,541 hours, 80,395 cycles
- Engine: Pwa JT8D17
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Bs 1138
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND HOLE IN MAIN PASSENGER CABIN FLOOR PANEL NR98 AT BS1138. REMOVED DAMAGE IAW SRM 51-70-4 FIG 1. 9.2500"X 1.6250" ORIGINAL MATERIAL .020. FABRICATED FILLER AND DOUBLER IAW SRM 51-10-3.
